MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Speedband Superview Super 7; Ligator, Esophageal

BOSTON SCIENTIFIC CORPORATION Speedband Superview Super 7; Ligator, Esophageal
Model Number M00542253
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Tissue Irritation (4912)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury

Brand Name
Speedband Superview Super 7
Common Device Name
Ligator, Esophageal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50796663
Report Number3005099803-2026-03823
Device Sequence Number13122446
Product Code MND
UDI-Device Identifier08714729504832
UDI-Public(01)08714729504832(17)270422(10)39176624
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542253
Device Catalogue NumberM00542253
Device Lot Number0039176624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured04/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown